# SDR FDEA200901240314

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, RT FRAME SPLICE CORRODED AT FS 720, STR 26R.  REMOVED CORROSION IAW SRM 51-10-02, CHECKED LIMITS, ORIG MAT .071, REWORK .060, L=3.5, W=1.5, D=.011, OUT OF LIMITS IAW SRM 53--00-07 PAGE 103 FIG 101 DETAIL 2.  FABRICATED ON MAE SPLICE PLATE TRAVELER NR T9/777498 AND "H" CLIP TRAVELER NR T9/778452, LOCATED AND DRILLED IAW SRM IAW SRM 51-40-05.  TREATED AND PRIMED AND PAINTED SPLICE PLATE AND "H" CLIP IAW SRM 51-20-01 AND AMM 51-21-00-7.  REMOVED AND REPLACED SPLICE PLATE AND "H" CLIP IAW SRM 51-40-02 AND SRM 53-00-07, REPAIR NR 3, FIG 201, CATEGORY "B", FS 720, STR 26R. MAJOR REPAIR.
